?

Log in

No account? Create an account

Previous Entry | Next Entry

Three lots of venlaxafine have just been recalled because one bottle contained one pill of a heart drug that could kill a person who didn't need it. The heart drug was an anti-arrhythmic called dofetilide/Tikosyn that could cause your heart to go wonky. The irony strikes me because there is always such noise about Quality Assurance for supplements and herbal medicines. Do people really believe that anything manufactured and packaged by Big Pharm is assuredly Safe? Another thing that strikes me as insane is the fact that brand names of pharmaceuticals are Capitalized. Who decided on That??

Recalled products:
30-count Effexor XR (venlafaxine HCI) 150 mg extended-release capsules
90-count Effexor XR (venlafaxine HCl) 150 mg extended-release capsules
Effexor lot numbers V130142 and V130140, exp October 2015
90-count Greenstone LLC-branded venlafaxine HCl 150 mg extended-release capsules
Greenstone lot number V130014, exp August 2015.

Potentially faulty product should be returned to Stericycle Inc, 1-888-345-0481.
Questions go to Pfizer Medical Information at 1-800-438-1985
Adverse reactions should be reported to www.fda.gov/medwatch/report.htm.

SOURCE
Medscape at http://www.medscape.com/viewarticle/821631

Profile

moon
liveonearth
liveonearth

Latest Month

October 2017
S M T W T F S
1234567
891011121314
15161718192021
22232425262728
293031    

Tags

Powered by LiveJournal.com
Designed by chasethestars